# SDR AALA006040

- Difficulty date: February 25, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR50447
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX-CCI - INSEAT EMERGENCY LIGHTS IN SEATS 25 THROUGH 28 INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.  (M)
